Robust Controller for Systems with Exponentially Stable Strongly Continuos Semigroups

    Research output: Contribution to journalArticleScientificpeer-review

    31 Citations (Scopus)
    Translated title of the contributionRobust Controller for Systems with Exponentially Stable Strongly Continuos Semigroups
    Original languageEnglish
    Pages (from-to)622-636
    JournalJournal of Mathematical Analysis and Applications
    Volume111
    Issue number2, November 1, 1985
    Publication statusPublished - 1985
    Publication typeA1 Journal article-refereed

    Publication forum classification

    • No publication forum level

    Cite this